MathSciNet Relay Station
MathSciNet bibliographic data
MR238001 41.15
Stancu, D. D. Approximation of functions by a new class of linear polynomial operators. Rev. Roumaine Math. Pures Appl. 13 1968 1173–1194.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement